# SDR HEEA979019

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 3452 · ATC Transponder System
- Part: Control Display
- Part number: 071119218
- Condition: Faulty
- Location: Cockpit Yxponder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIMMING CONTROL NOT WORKING, STAYS BRIGHT. REPLACED V101 PHOTOCELL AND S103 IDT SWITCH.  REPAIRED.  TESTED.  CHECKED 28V LIGHTING.  BENCH CHECK GOOD.
